# SDR ASAA2022042938173

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,033 hours, 9,345 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL ANT IN FLIGHT, RADAR INOP. GROUNDED - YES. PERFORMED WXR BITE TEST, TEST OK. REF B737-900 FIM 34-43 TEST 801.
